Notre Dame Journal of Formal Logic

On the number of nonisomorphic models in $L_{\infty ,\kappa }$ when $\kappa $ is weakly compact.

Saharon Shelah

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 23, Number 1 (1982), 21-26.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093883562

Digital Object Identifier
doi:10.1305/ndjfl/1093883562

Mathematical Reviews number (MathSciNet)
MR634740

Zentralblatt MATH identifier
0481.03024

Subjects
Primary: 03C80: Logic with extra quantifiers and operators [See also 03B42, 03B44, 03B45, 03B48]
Secondary: 03C55: Set-theoretic model theory 03C75: Other infinitary logic

Citation

Shelah, Saharon. On the number of nonisomorphic models in $L_{\infty ,\kappa }$ when $\kappa $ is weakly compact. Notre Dame J. Formal Logic 23 (1982), no. 1, 21--26. doi:10.1305/ndjfl/1093883562. https://projecteuclid.org/euclid.ndjfl/1093883562


Export citation